# SDR SWAA2021071421836

- Difficulty date: October 7, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS847 TO BS867 AND LBL 22 UPPER POSITION AFT CARGO COMPARTMENT / REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS847 TO BS867 AND LBL 22 UPPER POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #149A8100 SHEET 1 REV-
